# SDR USAA2011072500002

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 8,193 hours, 1,093 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - 4R CIDS INDICATES "CHECK PRESSURE".   MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00.  MESSAGE CLEARED, OK FOR SERVICE.
